Basically for just over a year had hedaches on and off on alternate sides of the temples. Paracetamol used to take them off when they occuured then only co-codamol (8/500) but over the Christmas just gone I noticed a deterioration in vision in my left eye and pulsating/flickery vision. I also noticed really sweaty palms at times and fever like symptoms. At this point the co-codamol stopped to help with the headaches. Saw a GP who tested my distance vision and as that was fine looked more at the headaches. She said I appeared very nervous and gave me diazepam 2mg to try and calm me down saying temparture and BP all fine.. Returning to GP next they suspected Temporal Artertis (although still strongly suspected anxiety) and so ordered some bloods (including C Reactive Protein) but all bloods came back clear. Advised eye test. Saw Optician who checked my sight and found only a slight prescription change and also did a dilated pupil exam. They said this was all clear. Saw GP again and they referred me to a Neurologist in 2 weeks time. Now my anxiety is through the roof and I even started to get dizzy spells. Went to A&E with that. Bloods/blood pressure/pulse/sats all normal. Was told I felt like this as I was on a high dose of Citalopram (went upto 60mg a day a year ago) was told to cut down on this gradually (on 40mg a day at the moment) and they gave me co-codamol 30/500 and neproxin 500 to take. Neither of which help that much. If anything I suspect codeine might make the headaches worse or maybe help the existing one but give me a codeine headache instead. Also get periods where everything goes really bright with the headaches and sometimes dull. GP suspected Migraine for that and suggested Sumatriptan for then suspecting Migraine but to know I've been anxious to use that because of it's interaction with SSRIs and not really feeling confident I have migraine. Really worried what might be going on in the lead up to see a Neurologist and would appreciate any advice.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.